Semi-invariant submanifolds of codimension 3 in a complex space form in terms of the structure Jacobi operator
Commun. Korean Math. Soc. 2022 Vol. 37, No. 1, 229-257
Published online July 7, 2021
Printed January 31, 2022
U-Hang Ki, Hiroyuki Kurihara
The National Academy of Sciences; Ibaraki University
Abstract : Let $M$ be a semi-invariant submanifold of codimension $3$ with almost contact metric structure $(\phi, \xi, \eta, g)$ in a complex space form $M_{n +1} (c), c\ne 0$. We denote by $A$ and $R_{\xi}$ the shape operator in the direction of distinguished normal vector field and the structure Jacobi operator with respect to the structure vector $\xi$, respectively. Suppose that the third fundamental form $t$ satisfies $dt (X,Y) =2 \theta g (\phi X, Y)$ for a scalar $\theta (< 2 c)$ and any vector fields $X$ and $Y$ on $M$. In this paper, we prove that if it satisfies $R_{\xi} A =A R_{\xi}$ and at the same time $\nabla_{\xi} R_{\xi} =0$ on $M$, then $M$ is a Hopf hypersurface of type ($A$) provided that the scalar curvature $s$ of $M$ holds $s -2(n -1)c \leq 0$.
Keywords : Semi-invariant submanifold, almost contact metric structure, the third fundamental form, distingushed normal vector, structure Jacobi operator, Hopf real hypersurface
MSC numbers : Primary 53B25, 53C40, 53C42
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd